Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19678
Title: Two-dimensional measures of reachability for linear time-invariant systems
Authors: Konstantinov, MM
Petkov, PH
Gu, DW
Postlethwaite, I
First Published: 20-May-1996
Publisher: TAYLOR & FRANCIS LTD
Citation: INTERNATIONAL JOURNAL OF CONTROL, 1996, 64 (2), pp. 195-215
DOI Link: 10.1080/00207179608921624
ISSN: 0020-7179
Links: http://hdl.handle.net/2381/19678
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.